# SDR UPS804429

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Meter
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, MAINTENANCE FOUND THE EMERGENCY LIGHT BATTERY PACK METER SHOWING ON, WHEN EMERGENCY LIGHTS WERE OFF.  A/C BATTERY PACK METER NEEDS TO BE DEACTIVATED AND PLACARDED.  MAINTENANCE DEACTIVED THE METER PER WDM 33-50-01, OK TO CONTINUE SERVICE.  INSTALLED DEACTIVED STICKER PER 34-21-04, EFIS WDM FOR FURTHER INFO.
